# SDR SWAA2021121452025

- Difficulty date: December 10, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737
- Aircraft serial: 36913
- Aircraft time: 39,211 hours, 23,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD ENTRY DOOR EMERGENCY LIGHT INOP ; / [01] RELAMPED PER AMM 33-51-04
